Kodai Mathematical Journal

Hessian quartic forms and the Bergman metric

Kazuo Azukawa and Jacob Burbea

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 7, Number 2 (1984), 133-152.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138036902

Digital Object Identifier
doi:10.2996/kmj/1138036902

Mathematical Reviews number (MathSciNet)
MR0744130

Zentralblatt MATH identifier
0562.32013

Subjects
Primary: 32H10
Secondary: 32H15

Citation

Azukawa, Kazuo; Burbea, Jacob. Hessian quartic forms and the Bergman metric. Kodai Math. J. 7 (1984), no. 2, 133--152. doi:10.2996/kmj/1138036902. https://projecteuclid.org/euclid.kmj/1138036902


Export citation

References

  • [1] N. ARONSZAJN, Theory of reproducing kernels, Trans. Amer. Math. Soc, 68 (1950), 337-404.
  • [2] K. AZUKAWA, Square-mtegrable holomorphic functions on a Circular domain in Cn (to appear).
  • [3] K. AZUKAWA AND M. SUZUKI, The Bergman metric on a Thullen domain, Nagoya Math. J., 89 (1983), 1-11.
  • [4] S. Bergman, Sur les Functions Orthogonales de Plusieurs Variables Complexes aec les Applications a la Theone des Functions Analytiques, Memor Sci. Math., 106, Gauthier-Villars, Paris, 1947.
  • [5] J. BURBEA, The Caratheodory metric and its majorant metrics, Canad. J. Math., 29 (1977), 771-780.
  • [6] J. BURBEA, Inequalities between intrinsic metrics, Proc. Amer Math. Soc, 67 (1977), 50-54.
  • [7] J. BURBEA, On the Hessian of the Caratheodory metric, Rocky Mountain) Math., 8 (1978), 555-559.
  • [8] B. A. FUKS, Ricci curvature of a Bergman metric invariant under biholomorphic mappings, Soviet Math. Dokl., 7 (1966), 525-529.
  • [9] E. ISAACSON AND H. B. KELLER, Analysis on Numerical Methods, John Wiley, New York, 1966.
  • [10] S. KOBAYASHI, Geometry of bounded domains, Trans. Amer. Math. Soc, 92 (1952), 267-290.
  • [11] S. KOBAYASHI, Hyperbolic Manifolds and Holomorphic Mappings, Marcel Dekker, New York, 1970.
  • [12] S. KOBAYASHI AND K. NOMIZU, Foundations of Differential Geometry (vol. 2), Interscience, New York, 1969.
  • [13] A. LICHNEROWICZ, Varietes complexes et tenseur de Bergmann, Ann. Inst. Fourier (Grenoble), 15 (1965), 345-408.
  • [14] H. Wu, A remark on holomorphic sectional curvature, Indiana Univ. Math. J., 22 (1973), 1103-1108.